# SDR CALA2025070806310

- Difficulty date: July 5, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N884UA
- Make and model: Airbus A319-132
- Aircraft serial: 2579
- Aircraft time: 51,105 hours, 25,876 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED FUEL SMELL IN CABIN UPON ARRIVAL AT GATE PERFORMED INSPECTION, CHECK OF AIRCRAFT EXTERIOR WITH NO EVIDENCE OF FUEL LEAKS. RAN APU, BLEED AND PACKS WITH NO ODORS. F/A'S REPORTED ODOR DISIPATED UPON GATE ARRIVAL. AMM REF 05-51-10-200-801-C-1. ACFT OK TO CONTINUE..
